# SDR A6WA201140204

- Difficulty date: March 21, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER L/E SKIN CHAFING.  REPAIRED IAW REO 601R-57-60-013.
